IDEAS home Printed from https://ideas.repec.org/a/eee/chsofr/v45y2012i4p454-464.html
   My bibliography  Save this article

Limit cycles near generalized homoclinic and double homoclinic loops in piecewise smooth systems

Author

Listed:
  • Liang, Feng
  • Han, Maoan

Abstract

In this paper, we study the bifurcation of limit cycles in piecewise smooth systems by perturbing a piecewise Hamiltonian system with a generalized homoclinic or generalized double homoclinic loop. We first obtain the form of the expansion of the first Melnikov function. Then by using the first coefficients in the expansion, we give some new results on the number of limit cycles bifurcated from a periodic annulus near the generalized (double) homoclinic loop. As applications, we study the number of limit cycles of a piecewise near-Hamiltonian systems with a generalized homoclinic loop and a central symmetric piecewise smooth system with a generalized double homoclinic loop.

Suggested Citation

  • Liang, Feng & Han, Maoan, 2012. "Limit cycles near generalized homoclinic and double homoclinic loops in piecewise smooth systems," Chaos, Solitons & Fractals, Elsevier, vol. 45(4), pages 454-464.
  • Handle: RePEc:eee:chsofr:v:45:y:2012:i:4:p:454-464
    DOI: 10.1016/j.chaos.2011.09.013
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0960077912000276
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.chaos.2011.09.013?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Wu, Yuhai & Gao, Yongxi & Han, Maoan, 2008. "Bifurcations of the limit cycles in a z3-equivariant quartic planar vector field," Chaos, Solitons & Fractals, Elsevier, vol. 38(4), pages 1177-1186.
    2. Yang, Junmin & Han, Maoan, 2011. "Limit cycle bifurcations of some Liénard systems with a cuspidal loop and a homoclinic loop," Chaos, Solitons & Fractals, Elsevier, vol. 44(4), pages 269-289.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Erli Zhang & Stanford Shateyi, 2023. "Exploring Limit Cycle Bifurcations in the Presence of a Generalized Heteroclinic Loop," Mathematics, MDPI, vol. 11(18), pages 1-12, September.
    2. Wang, Yanqin & Han, Maoan & Constantinescu, Dana, 2016. "On the limit cycles of perturbed discontinuous planar systems with 4 switching lines," Chaos, Solitons & Fractals, Elsevier, vol. 83(C), pages 158-177.
    3. Liu, Yuanyuan & Xiong, Yanqin, 2014. "Limit cycles for perturbing a piecewise linear Hamiltonian system with one or two saddles," Chaos, Solitons & Fractals, Elsevier, vol. 66(C), pages 86-95.

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Asheghi, R. & Bakhshalizadeh, A., 2015. "Limit cycles in a Liénard system with a cusp and a nilpotent saddle of order 7," Chaos, Solitons & Fractals, Elsevier, vol. 73(C), pages 120-128.
    2. Wang, Jihua, 2016. "Bound the number of limit cycles bifurcating from center of polynomial Hamiltonian system via interval analysis," Chaos, Solitons & Fractals, Elsevier, vol. 87(C), pages 30-38.
    3. Yanli Tang & Dongmei Zhang & Feng Li, 2022. "Limit Cycles and Integrability of a Class of Quintic System," Mathematics, MDPI, vol. 10(16), pages 1-11, August.
    4. Qin, Bo-Wei & Chung, Kwok-Wai & Algaba, Antonio & Rodríguez-Luis, Alejandro J., 2020. "Analytical approximation of cuspidal loops using a nonlinear time transformation method," Applied Mathematics and Computation, Elsevier, vol. 373(C).
    5. Sun, Xianbo & Su, Jing & Han, Maoan, 2013. "On the number of zeros of Abelian integral for some Liénard system of type (4,3)," Chaos, Solitons & Fractals, Elsevier, vol. 51(C), pages 1-12.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:45:y:2012:i:4:p:454-464. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.